Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had intercourse. Missing periods. Pregnancy test negative. Took mifegest 200 mg. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
Question last period was 29th of XXXXXXX i had sex on 15th of july.i got my first urine test on 6th and the report was negative.i got my second urine test on 10th.and the report was negative.then i took one mifegest tab 200mg.yesterday at 4pm.till nw i am not having my periods.plz advise.
Posted Fri, 31 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 28 minutes later
Thanks for posting your query.
Mifegest tablets are not likely to induce a normal period bleeding in the absence of a pregnancy. Mifegest is taken to induce a medical abortion.
Your periods are overdue with a negative pregnancy test. This seems to be due to a hormonal imbalance.
You need to consult your gynecologist for progesterone tablets so that a withdrawal bleeding can be induced. Please do not self medicate yourself as it can be XXXXXXX for your health.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor